# SDR CA031106003

- Difficulty date: October 15, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Piper PA60600
- Aircraft time: 3,417 hours
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 20001201
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL ISPECTION OF WING TO FUSELAGE ATTACH FITTINGS IAW MFG SB 600-136, THE LT AFT FITTING WAS FOUND TO BE CRACKED. ALL OTHER AIRCRAFT IN THE FLEET WERE INSPECTED WITH NO FURTHER DEFECTS NOTED. THE AIRCRAFT WILL BE REPAIRED PRIOR TO BEING RELEASED FOR SERVICE.
